# SDR JJBA201904032001

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 34,644 hours, 22,274 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BAGGAGE DOOR CUTOUT FWD LATERAL L SHAPE. REPAIRED FRAME 65 SHEAR CLIP BETWEEN STRINGER 15L AND 18L. CORROSION FOUND TO BE LEVEL 2.
